Live Help


Forum Jump
 
Old 03-10-2016, 10:25 AM   #1
Auragrace
 
Join Date: Feb 2011
I am currently:
Metrondiazole

On Metrondiazole and Clarythimicin for H pylori in my tummy. I have bleeding down there, and early this morning my wee had blood in. I didn't get a leaflet with one of antibiotics so not sure of the side effects.

Can they cause this? I know it is not my period as I finished a week ago. Is it anything to worry about or do I not need to contact my doctor?

Auragrace is offline  
Old 04-10-2016, 02:34 PM   #2
Heartbreak Kid
Everyone deserves the chance to fly
 
Heartbreak Kid's Avatar
 
Join Date: Sep 2007
I am currently:

Talk to your doctor.
They can tell you whether something needs to be done about it or not.



Some things I cannot change
But till I try, I'll never know


Heartbreak Kid is offline  
Old 04-10-2016, 06:20 PM   #3
Ballerina123
XXX
 
Ballerina123's Avatar
 
Join Date: Feb 2012
Location: North east England
I am currently:

Try to see a doctor if you're unable to speak to a pharmacist.



The average,
well-adjusted adult
gets up at 7.30am feeling just plain terrible.


Call me Kate.

I have dyslexia so please excuse my poor spelling and sometimes poor understanding.


Ballerina123 is offline  
Old 27-10-2016, 08:10 PM   #4
hellokitty69
 

Do NOT drink alcohol on metronidazole! Please x it has awful side effects but its a good antibiotic, and i hope you feel better soon. im poorly too so i can relate. get well soon, get lots of rest and if possible someone to wait on you!

 
 


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 03:25 PM.

Back to top